# SDR DALA2021112207175

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,951 hours, 23,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fouled
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND DOOR D-RING WRAPPED ON GIRT BAR. RESECURED DOOR OPS NORMAL. (8407384)
